\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

pth moment exponential stability of hybrid stochastic functional differential equations by feedback control based on discrete-time state observations

  • * Corresponding author: Yi Zhang

    * Corresponding author: Yi Zhang 
Abstract Full Text(HTML) Figure(2) Related Papers Cited by
  • In this paper, we discuss the $p$th moment exponential stabilization of continuous-time hybrid stochastic functional differential equations by feedback control based on discrete-time state observations. The hybrid stochastic functional differential equations are also known as stochastic functional differential equations with the Markovian switching. We follow Mao's paper to consider the auxiliary system whose control is based on continuous-time state observation. The lemma is provided that if the $p$th moment of the solution $y(t)$ of the auxiliary system decays exponentially then the same with the $p$th moment of the functional $y_t$. With the help of this lemma, the criterion for $p$th moment exponential stability of the primary system is given, and the margin of the duration of the discrete-time state observation is presented. Then the special case like the linear system is considered and the discrete-time feedback control is designed.

    Mathematics Subject Classification: 34H15, 34K50, 93E03, 93E15.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Computer simulation of the paths of $r(t)$, $x_1(t)$ and $x_2(t)$ for the discrete-time controlled system (17) using the Euler-Maruyama method with step size $10^{-5}$, delay $\tau = 0.01$ and initial values $r(0) = 1$, $\xi_1 \equiv -20$ and $\xi_2 \equiv 10$ on $[-\tau,0]$

    Figure 2.  Computer simulation of the paths of $r(t)$, $x_1(t)$ and $x_2(t)$ for the discretetime controlled system (18) with $\alpha = 10^{-4}$ using the Euler-Maruyama method with step size $10^{-5}$, delay $\tau = 0.01$ and initial values $r(0) = 1$, $\xi_1 \equiv -20$ and $\xi_2 \equiv 10$ on $[-\tau,0]$

  •   W. F. Ames and B. G. Pachpatte, Inequalities for Differential and Integral Equations Academic Press, 197 (1997).
      G. K. Basak , A. Bisi  and  M. K. Ghosh , Stability of a random diffusion with linear drift, Journal of Mathematical Analysis and Applications, 202 (1996) , 604-622.  doi: 10.1006/jmaa.1996.0336.
      F. Deng , Q. Luo  and  X. Mao , Stochastic stabilization of hybrid differential equations, Automatica, 48 (2012) , 2321-2328.  doi: 10.1016/j.automatica.2012.06.044.
      Y. Ji  and  H. J. Chizeck , Controllability, stabilizability, and continuous-time markovian jump linear quadratic control, Automatic Control IEEE Transactions on, 35 (1990) , 777-788.  doi: 10.1109/9.57016.
      X. Mao , Stability of stochastic differential equations with Markovian switching, Stochastic Processes and Their Applications, 79 (1999) , 45-67.  doi: 10.1016/S0304-4149(98)00070-2.
      X. Mao , Stochastic functional differential equations with markovian switching, Funct. Differ. Equ, 6 (1999) , 375-396. 
      X. Mao , Asymptotic stability for stochastic differential equations with Markovian switching, Funct. Differ. Equ., 9 (2002) , 201-220. 
      X. Mao , Exponential stability of stochastic delay interval systems with markovian switching, Automatic Control IEEE Transactions on, 47 (2002) , 1604-1612.  doi: 10.1109/TAC.2002.803529.
      X. Mao , G. Yin  and  C. Yuan , Stabilization and destabilization of hybrid systems of stochastic differential equations, Automatica, 43 (2007) , 264-273.  doi: 10.1016/j.automatica.2006.09.006.
      X. Mao , J. Lam  and  L. Huang , Stabilisation of hybrid stochastic differential equations by delay feedback control, Systems Control Letters, 57 (2008) , 927-935.  doi: 10.1016/j.sysconle.2008.05.002.
      X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching London: Imperial College Press, 2006. doi: 10.1142/p473.
      X. Mao , A. Matasov  and  A. B. Piunovskiy , Stochastic differential delay equations with Markovian switching, Bernoulli, 6 (2000) , 73-90.  doi: 10.2307/3318634.
      X. Mao , Stabilization of continuous-time hybrid stochastic differential equations by discrete-time feedback control, Automatica, 49 (2013) , 3677-3681.  doi: 10.1016/j.automatica.2013.09.005.
      X. Mao , W. Liu , L. Hu , Q. Luo  and  J. Lu , Stabilization of hybrid stochastic differential equations by feedback control based on discrete-time state observations, Systems & Control Letters, 73 (2014) , 88-95.  doi: 10.1016/j.sysconle.2014.08.011.
      S. Mohammed, Stochastic Functional Differential Equations, Research Notes in Mathematics, 99. Pitman (Advanced Publishing Program), Boston, MA, 1984.
      Z. Yang , X. Mao  and  C. Yuan , Comparison theorem of one-dimensional stochastic hybrid delay systems, Systems & Control Letters, 57 (2008) , 56-63.  doi: 10.1016/j.sysconle.2007.06.014.
      S. You , W. Liu , J. Lu , X. Mao  and  Q. Qiu , Stabilization of hybrid systems by feedback control based on discrete-time state observations, SIAM Journal on Control and Optimization, 53 (2015) , 905-925.  doi: 10.1137/140985779.
      C. Yuan  and  X. Mao , Robust stability and controllability of stochastic differential delay equations with markovian switching, Automatica, 40 (2004) , 343-354.  doi: 10.1016/j.automatica.2003.10.012.
      H. Xu , K. L. Teo  and  X. Liu , Robust stability analysis of guaranteed cost control for impulsive switched systems, IEEE Trans. on Sys. Man. and Cyber. B, 38 (2008) , 1419-1422. 
      H. Xu , Y. Chen  and  K. L. Teo , Global exponential stability of impulsive discrete-time neural networks with time-varying delays, Applied Mathematics and Computation, 217 (2010) , 537-544.  doi: 10.1016/j.amc.2010.05.087.
      Y. Zhang , Y. Zhao , M. Shi , H. Shi  and  C. Liu , The absolute stability of stochastic control system with Markovian switching, Dynam. Cont. Dis. Ser. A, 21 (2014) , 531-547. 
      Y. Zhang , Y. Zhao , T. Xu  and  X. Liu , $p$th Moment absolute exponential stability of stochastic control system with Markovian switching, Journal of Industrial and Management Optimization, 12 (2016) , 471-486.  doi: 10.3934/jimo.2016.12.471.
  • 加载中

Figures(2)

SHARE

Article Metrics

HTML views(249) PDF downloads(153) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return